# SDR DALA2022072005030

- Difficulty date: February 25, 2019
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 95,975 hours, 43,619 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 DT INSPECTIONS FOR 2KU WIFI ANTENNA DOUBLER AT FS 640 S-2L/S-2R PER REVISION A OF ER/A 566017-14. CORRECTIVE ACTION: REF ERA 566017-14. REV A. (0959509)
